# SDR SWAA2023101801205

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 747-767 AROUND FASTENER HOLES.<[01] TRANSITION ANGLE IS OUT OF LIMITS SEE TTG8Q00NFPWP FOR R&R OF TRANSITION ANGLE.;[02] VERIFIED CORRECTIVE ACTION #1.  INSPECTION C/W.
